Approximating Common Fixed Points for a Finite Family of Asymptotically Nonexpansive Mappings Using Iteration Process with Errors Terms
Seyit Temir and
Adem Kiliçman
Abstract and Applied Analysis, 2013, vol. 2013, 1-8
Abstract:
Let be a real Banach space and a nonempty closed convex subset of . Let be asymptotically nonexpansive mappings with sequence , , and , where is the set of fixed points of . Suppose that , , are appropriate sequences in and , are bounded sequences in such that for . We give defined by The purpose of this paper is to study the above iteration scheme for approximating common fixed points of a finite family of asymptotically nonexpansive mappings and to prove weak and some strong convergence theorems for such mappings in real Banach spaces. The results obtained in this paper extend and improve some results in the existing literature.
Date: 2013
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2013/974317.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2013/974317.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:974317
DOI: 10.1155/2013/974317
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().